Articles in Journal Multidisciplinary Informatics Journal - DISCONTINUE for Year 2019, Vol 2, Issues 2

Number of items: 4.

Raseli, Siti Sarah and Abdul Ghafar, Nurul Munirah and Mahat, Norpah and Rosaidi, Nor Alifah (2019) Circumference determination and data extraction of two-dimensional circle / Siti Sarah Raseli ... [et al.]. Multidisciplinary Informatics Journal , 2 (2) . pp. 109-116. ISSN 2637-0042.

Nik Badrul Alam, Nik Muhammad Farhan Hakim and Ramli, Nazirah (2019) Fuzzy time series forecasting model based on second order fuzzy logical relationship and similarity measure / Nik Muhammad Farhan Hakim Nik Badrul Alam and Nazirah Ramli. Multidisciplinary Informatics Journal , 2 (2) . pp. 117-125. ISSN 2637-0042.

Shamsuddin, Norin Rahayu and Mahat, Nor Idayu (2019) Investigation on the clusterability of mixed variables based on simulated dataset from simmulticorrdata package / Norin Rahayu Shamsuddin and Nor Idayu Mahat. Multidisciplinary Informatics Journal , 2 (2) . pp. 98-108. ISSN 2637-0042.

Wan Abdul Aziz, Wan Noor Hayatie and Abdul Rahman, Anisah and Md Said, Junaida and Shaffie, Siti Salihah (2019) The relationships between high school mathematics and pre-calculus performance in university / Wan Noor Hayatie Wan Abdul Aziz ... [et al.]. Multidisciplinary Informatics Journal , 2 (2) . pp. 126-132. ISSN 2637-0042.

This list was generated on Mon Oct 26 04:08:44 2026 UTC.